| Model Number |
ZXR00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided.Best estimate of date of event is between (b)(6) 2019.(b)(4).Device evaluation: the product was received.Visual inspection with the unaided eye shows the product is cut in pieces, most probably to make explant possible.Considering the condition of the lens additional analysis is not possible.The complaint cannot be confirmed.Manufacturing record review: the manufacturing process record was evaluated and revealed that the product was manufactured and released according to specifications.A search revealed that no similar complaints were received from this production order.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.Attempts have been made to obtain missing information; however, no definitive response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a zxr00 intraocular lens (iol) was removed due to dysphotopsia.It was replaced with a zcb00 iol.There was no incision enlargement.The patient is doing fine, no patient injury.No other information was provided.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.